# SDR AWXA9900223

- Difficulty date: June 17, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N186AW
- Make and model: Boeing 737277
- Aircraft serial: 22653
- System (JASC): 2611 · Smoke Detection
- Part: Smoke Detector
- Part number: 824PY
- Condition: Sounded
- Location: Lavatory
- Stage of operation: CR
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

SMOKE ALARM IN FORWARD LAV SOUNDED FOR A SHORT TIME IN FLIGHT.  CHECKED FOR SMOKE OR FIRE AND NONE NOTED.  NO OTHER PROBLEMS DURING FLIGHT.  FORWARD LAV SMOKE DETECTOR TESTED OK AT THIS TIME.
